I am not sure if I understood well, what you said. Are you currently on treatment? What are your blood results, etc. Lots of paramaters important!
Yes,I am in the 3rd week of tx. The PA who ran the class today said that I was not likely to have any new side affects with the Victrelis. I have not had any blood work done since I began tx. I will have lab done later this month.
Good luck to you Jammie, and keep us posted about your health condition. You will learn a lot here!
Jammie- I add Vic on the 20th and my Hepatologist said basically the same thing....that I probobaly won't experience any new side effects, but that I will be more tired and possibly have a bad taste from the medicine. I have been very lucky with the SE...nothing too major so far....slight fever..not as hungry, but that is about it...oh and tired~
I have found that to be true, except that the anemia has come on much faster than it did the first time I treated. I think this is a biggie and you need to be watchful. If you start dragging and run out of steam early in the day, you need to ask your doctor for a CBC if he still only has you on monthly CBCs. Other than that, I didn't develop any new sx when I added the VIC. It is a royal pain to take these pills 3x a day. Pick your times when you are willing to eat a few bites of food.
Good luck on your lead-in PCR next week and welcome to the forum
I am on my 6th week of vic. Very tiredbut no stomach issues. I think the sides with vic are much easier thsb inc. you will be.ok